# SDR SWAA2022030244939

- Difficulty date: January 12, 2019
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N432WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33715
- Aircraft time: 55,619 hours, 32,743 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 241AF
- Condition: Pulled
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR BOARD 241 AF HAS UPPER FIBER LAYERS LOOSE AND MISSING. / REMOVED AND INSTALLED CABIN FLOOR PANEL 241AF IAW B737 AMM 53-21-00. FABRICATED NEW FLOOR PANEL (241AF) IAW B737 SRM 53-00-50-2R-0 REV 66 AND BOEING DWG DOC # 144A5810 REV: -
